# SDR UALA2008111306367

- Difficulty date: November 3, 2008
- Submitted: January 18, 2010
- Operation: Air carrier
- Aircraft: N366UA
- Make and model: Boeing 737322
- Aircraft serial: 24535
- Aircraft time: 53,423 hours, 37,316 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2612 · Fire Detection
- Part: Lamp
- Condition: Burned Out
- Location: Fire Detection
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ENG 2 FIRE LIGHT DID NOT LIGHT UP.  RELAMPED.  ALSO REPLACED PIT DETECTOR PANEL. CK'D OK.
